A 18-year-old female asked:
i've been on the same bc pill for a year; never had spotting until now. i got my period 2 weeks early. i just started using miralax (polyethylene glycol). correlation?
2 doctor answers
Dr. Inma Prieto answered
67 years experience Internal Medicine
Oral contraceptives: it is very unlikely that myralax will interfere with your birth control pills. If the problem is persistent you will need an evaluation and possibly a change in your pills.
Answered on Sep 14, 2014
Dr. Joyce Pastore answered
28 years experience Internal Medicine
Menstrual period: Not likely. Young women can have irregular periods at times, even on BCPs. May be due to stress, fatigue, or recent illness. I would not be concerned unless it persists. Be sure that you did not miss any pills and that you took the inert pills at the right time, or discarded them on the right days.
Answered on Sep 15, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
My period went off 2 weeks ago then i started spotting pinkish on and off for 2 days now its red and a l heavier gor
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!